MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #6 R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #6 R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5510F602
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the packaging was compromised on a size 6 right cr cemented femur.
 
Additional Manufacturer Narrative
An event regarding pack damage involving a triathlon femoral component was reported.The event was confirmed by visual inspection of the returned product.Method & results: -device evaluation and results: one unit carton with its shrink wrap opened was returned for evaluation.Compression and indentation lines are visible on the opening end, corners and on the underside of the unit carton.The outer blister was returned with the tyvek lid removed fully.One side flange of the outer blister is broken away and remains attached to the tyvek lid.There is evidence of a good seal on the remaining sides of the outer blister.The inner blister was returned unopened inside the outer blister.For the purpose of this investigation the tyvek lid was removed from the inner blister.There is evidence of a good seal between the tyvek lid and the inner blister.The returned device appears unremarkable.-clinician review: not performed as no medical records were provided.The event is related to a packaging issue and no adverse consequences to the patient were reported.-device history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: based on the visual inspection of the returned product the investigation concluded that the packaging damage was most likely caused by incorrect/excessive handling prior to opening of the product whereby the unit carton may have been compressed and/or dropped from a height causing the damage to the carton.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIATHLON CR FEM COMP #6 R-CEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8043151
Report Number0002249697-2018-03630
Device Sequence Number13750050
Product Code MBH
UDI-Device Identifier07613327040326
UDI-Public07613327040326
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number5510F602
Device Lot NumberBYX6L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;